Pseudosymmetric lightlike hypersurfaces
Articles > Article · 2014
Authors: Sema Kazan, Bayram ŞAHİN
TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, Scopus, 2014, vol 38, pp 1050-1070
DOI: 10.3906/mat-1311-19
Summary
We study lightlike hypersurfaces of a semi-Riemannian manifold satisfying pseudosymmetry conditions. We give suffcient conditions for a lightlike hypersurface to be pseudosymmetric and show that there is a close relationship of the pseudosymmetry condition of a lightlike hypersurface and its integrable screen distribution. We obtain that a pseudosymmetric lightlike hypersurface is a semisymmetric lightlike hypersurface or totally geodesic under certain conditions. Moreover, we give an example of pseudosymmetric lightlike hypersurfaces and investigate pseudoparallel lightlike hypersurfaces. Furthermore, we introduce Ricci-pseudosymmetric lightlike hypersurfaces, obtain characterizations, and give an example for such hypersurfaces.